# SDR SIMA200124209

- Difficulty date: August 29, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: EPNE95300013020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, FOUND CORROSION ON THE LEFT AFT INBOARD, LEFT AFT OUTBOARD AND RIGHT FLIGHT ATTENDANT SEAT TRACKS.  THE SEAT TRACKS WERE REMOVED AND REPLACED IAW EO E2-53-115R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
